# SDR SWIA2019122747227

- Difficulty date: November 18, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 40,096 hours, 33,650 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Condition: Chafed
- Location: Rt Aileron Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON OTBD PCU ATTACH LINK WAS CHAFED.    REMOVED AND REPLACED THE PCU ATTACH LINK IAW AMM.  CHECKED GOOD.
